# SDR AALA20160613004

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 51,505 hours, 20,580 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, DURING LANDING THE NR 2 TIRE FAILED CAUSING DAMAGE TO THE LT INBD T/E FLAP.  MAINTENANCE R & R THE NR 2 TIRE IAW AMM 32-45-11.
